MathSciNet Relay Station
MathSciNet bibliographic data
MR2317979 (2008e:57016) 57M50 (52B70 90C08)
Guo, Ren Geometric angle structures on triangulated surfaces. Proc. Amer. Math. Soc. 135 (2007), no. 9, 3005–3011 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement